# SDR HNAA0800008

- Difficulty date: December 18, 2007
- Submitted: January 26, 2008
- Operation: Air carrier
- Aircraft: N825EX
- Make and model: Dhav DHC8102
- Aircraft serial: 388
- Aircraft time: 32,658 hours, 35,725 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Part number: 82110001001
- Condition: Contaminated
- Part time: 32,658 hours, 35,725 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING OPERATION, AN ODOR THAT WAS BELIEVED TO BE FUEL WAS DETECTED WHEN NR 1 ENGINE BLEED SYSTEM WAS SELECTED ON.  BLEED SYSTEM FOR NR 1 AND NR 2 ENGINES, ALONG WITH THE APU, WERE INSPECTED AND FOUND TO BE IN ORDER.  SYSTEM WAS RUN AT FULL HOT AND FULL COLD.  ODOR WAS DETERMINED TO BE DE-ICE FLUID.  AIRCRAFT WAS THEN RELEASED AS OK FOR SERVICE.  ADDITIONAL INFORMATION ADDED.
